EconPapers    
Economics at your fingertips  
 

Existence of Solutions for the Evolution p(x)‐Laplacian Equation Not in Divergence Form

Changchun Liu, Junchao Gao and Songzhe Lian

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The existence of weak solutions is studied to the initial Dirichlet problem of the equation ut = udiv(|∇u|p(x)−2∇u), with inf p(x) > 2. We adopt the method of parabolic regularization. After establishing some necessary uniform estimates on the approximate solutions, we prove the existence of weak solutions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/835495

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:835495

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:835495